# SDR ASAA2021102936448

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,364 hours, 6,464 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 DISPLAYS FAIL IN ACTIVE & STANDBY. GROUNDED - YES. (RESOLVED ON W/O: 1889997 TASKCARD: N/R-00001 ) UNABLE TO DUPLICATE DEFECT. HF OPERATIONAL TEST PER B737-900 MM 23-11-00-710-801 SHOWED NO TRANSCEIVER FAULTS. ACCOMPLISHED HF SYSTEM TEST PER MM 23-11-00-730-801 - ALL TESTS PASS.REMOVED C/N 29043493 AND NOTIFIED SEAMC MARK. CLEARS MEL 23-11A.
